# SDR AALA201506089003

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 66,276 hours, 9,171 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE276002
- Part serial: 262
- Condition: Low Pressure
- Location: R3 Door
- Part time: 58,974 hours, 8,594 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R, EMER CYLINDER PRESS IN THE YELLOW BAND.  SERVICED DOOR 3R EMER CYLINDER.
